EconPapers    
Economics at your fingertips  
 

Cone distribution functions and quantiles for multivariate random variables

Andreas H. Hamel and Daniel Kostner

Journal of Multivariate Analysis, 2018, vol. 167, issue C, 97-113

Abstract: Set-valued quantiles for multivariate distributions with respect to a general convex cone are introduced which are based on a family of (univariate) distribution functions rather than on the joint distribution function. It is shown that these quantiles enjoy basically all the properties of univariate quantile functions. Relationships to families of univariate quantile functions and to depth functions are discussed. Finally, a corresponding Value-at-Risk for multivariate random variables as well as a stochastic (dominance) order based on quantiles are introduced via the set-valued approach.

Keywords: Multivariate quantiles; Value-at-risk; Partial order; Set optimization (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X17301082
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:167:y:2018:i:c:p:97-113

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-12-22
Handle: RePEc:eee:jmvana:v:167:y:2018:i:c:p:97-113